Discussions that mention vicodin

Pain Management board


Okay well Im not going to go through my entire history cause believe me that would take way too long. But I started having back pain almost 6 years ago. That was my sophomore year of high school and I was a hard core cheerleader and gymnast. It was assumed I pulled a muscle and I did the "norm" try to rest, advil, ice and heat. I never went to a doctor unless something was broken.

But 2 months later it was still hurting so after the season was over I started seeing doctors. TO make a long story short I was diagnosed with Scheuremanns disease, which normally affects young boys around 12 or 13, its a disease that fuses a part of your spine. (Normally the cervical) I was however a 15 year old girl, and once I stopped growing the disease stopped where it was leaving my T10-L1 only partially fused. I am now 2 months post op but having problems with pain below the incision. I have been on every med known to mankind.

From anti inflammatories to arthritis medication and now ive been on pain killers. I started with Norco and went to morphine, then dilaudid. After surgery i was on oxycodone, then vicodin. But developed a rash and joint pain so i now know im allergic tovicodin. They changed me to darvocet which ive only been on for 2 days. Has anyone else used darvocet? Im wondering if fentanyl patches would work better, any suggestions would be appreciated!

Thanks, Ash :wave:
Hi, You may want to go back on the oxy, percocet or oxycontins, If you are allergic to vicodin then you probably cannot take any hydros, vidodin and lortab are in that group. I am not sure what percentage of people who are allergic to the hydro are also allergic to the oxy, But allergies tend to start after a period of exposure, and get worse with each new encounter, so if you try the oxy, take a small dose at first and watch for any allergic reaction. I'm sure someone will come along that can give you more help with your specific condition, but I am sorry to hear you are having a rough time, I hope you are feeling some relief soon. Your Friend, Fabby :wave: